# SDR AALA20040150

- Difficulty date: January 28, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 5940405503
- Part serial: P80346
- Condition: Smoke
- Location: Apu Bay
- Part time: 26,294 hours, 12,537 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T563/28 SMOKE IN CABIN AFTER TAKEOFF AND REMAINED UNTIL LANDING.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED AUXILLARY POWER UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
